# SDR FDEA202206291619

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 73,429 hours, 29,008 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11508K0322
- Condition: Leaking
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

MDIS  916     29-02  5134     29JUN22  CDG  OPEN  U  ON SHORT FINAL 27R CDG GOT LH HYD EICAS MESSAGE.  SHORTHLY AFTER TOUCHDOWN GOT LH HYD SYSTEM PRESS  EICAS MESSAGE AND NO TILLER AUTHORITY. USE  DIFFERENTIAL BRAKING TO VACATE THE RUNWAY. LH HYD  QTY WAS 0.07USG. AFTER SHUTDOWN HYD QTY DOWN TO 0.0  USG. NO HYD OVERHEAT.EMERGENCY DECLARED.VERBALY  REPORTED BY CREW MEMBER 5072525.WRENCH INOP.   REMOVED AND REPLACED STEERING HOSE HYD ASSY IAW AMM                    20-10-10-4, REF IPC 32-34-51-15 ITEM 317.                              REFILLED LH HYD SYS IAW AMM 12-12-01-3, RAN APU PER                    RH TO PRESSURISE LH SYS, LEACK CHECK OK.  30JUN22 01:22..HJK..  - CONF CALL HELD WITH EMEA MOC, HANS-MDO AND DAVE-MGR. ALL GOOD WITH               REPLACEMENT OF LINE AS FIX, A/C BEING RETURNED TO SERVICE
